Riemannian Manifoids Diffeomorphic to the Complex Projective Space.
Mathematische Annalen, Tome 205 (1973), pp. 55-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__205_162482,
author = {Katsuhiro Shiohama},
title = {Riemannian {Manifoids} {Diffeomorphic} to the {Complex} {Projective} {Space.}},
journal = {Mathematische Annalen},
pages = {55--88},
year = {1973},
volume = {205},
zbl = {0279.53040},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__205_162482/}
}
Katsuhiro Shiohama. Riemannian Manifoids Diffeomorphic to the Complex Projective Space.. Mathematische Annalen, Tome 205 (1973), pp. 55-88. http://geodesic.mathdoc.fr/item/MAN_1973__205_162482/